Alert archive / California / Gale Watches in 2018

Gale Watch 16, NWS Eureka, CA

April 29, 2018

NWS Eureka, CA issued this gale watch at Apr 29, 2018, 2:59 PM PDT. It took effect at Apr 30, 2018, 3:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 29, 2018, 2:59 PM PDT (21:59 UTC)
In effect from
Apr 30, 2018, 3:00 PM PDT
Expired
Apr 30, 2018, 2:02 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

781 
WHUS76 KEKA 292159
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
259 PM PDT Sun Apr 29 2018

PZZ475-300600-
/O.EXT.KEKA.SC.Y.0044.180429T2200Z-180430T2200Z/
/O.NEW.KEKA.GL.A.0016.180430T2200Z-180502T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
259 PM PDT Sun Apr 29 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM MONDAY... 
...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE 
TUESDAY NIGHT...

* WINDS...N increasing to 15 to 25 kt by late this afternoon. Gale
  force gusts expected by Monday afternoon.

* SEAS...Combined seas building to 8 to 11 ft by Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

$$

PZZ470-300600-
/O.EXT.KEKA.SC.Y.0044.180429T2200Z-180501T1000Z/
/O.NEW.KEKA.GL.A.0016.180501T1000Z-180502T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
259 PM PDT Sun Apr 29 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM TUESDAY... 
...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE 
TUESDAY NIGHT...

* WINDS...N increasing to 15 to 25 kt by late this afternoon. Gale
  force gusts expected by late Monday night.

* SEAS...Combined seas building to 8 to 11 ft by Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

$$
5 follow-up statements
177 
WHUS76 KEKA 300356
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
856 PM PDT Sun Apr 29 2018

PZZ450-301200-
/O.EXB.KEKA.SC.Y.0044.180430T2200Z-180502T1000Z/
Pt St George to Cape Mendocino out 10 nm-
856 PM PDT Sun Apr 29 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT
WEDNESDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 3 PM Monday to 3 AM PDT
Wednesday. 

* WINDS...N 15 to 25 kt. Near gale force gusts expected by late 
  Monday night. 

* SEAS...Combined seas building to 7 to 10 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

$$

PZZ455-301200-
/O.EXB.KEKA.SC.Y.0044.180430T1600Z-180502T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
856 PM PDT Sun Apr 29 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO 3 AM PDT
WEDNESDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 9 AM Monday to 3 AM PDT
Wednesday. 

* WINDS...N increasing to 15 to 25 kt. Near gale force gusts 
  expected by late Monday night. 

* SEAS...Combined seas building to 8 to 11 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

$$

PZZ475-301200-
/O.CON.KEKA.SC.Y.0044.000000T0000Z-180430T2200Z/
/O.CON.KEKA.GL.A.0016.180430T2200Z-180502T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
856 PM PDT Sun Apr 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT...

* WINDS...N increasing to 20 to 30 kt. Gale force gusts expected 
  by Monday afternoon. 

* SEAS...Combined seas building to 10 to 13 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

$$

PZZ470-301200-
/O.CON.KEKA.SC.Y.0044.000000T0000Z-180501T1000Z/
/O.CON.KEKA.GL.A.0016.180501T1000Z-180502T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
856 PM PDT Sun Apr 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
LATE TUESDAY NIGHT...

* WINDS...N increasing to 20 to 30 kt. Gale force gusts expected 
  by late Monday night. 

* SEAS...Combined seas building to 10 to 13 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

$$
319 
WHUS76 KEKA 300629
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
1129 PM PDT Sun Apr 29 2018

PZZ450-301430-
/O.EXT.KEKA.SC.Y.0044.180430T0629Z-180502T1000Z/
Pt St George to Cape Mendocino out 10 nm-
1129 PM PDT Sun Apr 29 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...N 15 to 25 kt. Near gale force gusts expected by late 
  Monday night. 

* SEAS...Combined seas building to 7 to 10 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ455-301430-
/O.EXT.KEKA.SC.Y.0044.180430T0629Z-180502T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
1129 PM PDT Sun Apr 29 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...N increasing to 15 to 25 kt. Near gale force gusts 
  expected by late Monday night. 

* SEAS...Combined seas building to 8 to 11 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ475-301430-
/O.CON.KEKA.SC.Y.0044.000000T0000Z-180430T2200Z/
/O.CON.KEKA.GL.A.0016.180430T2200Z-180502T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1129 PM PDT Sun Apr 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT...

* WINDS...N increasing to 20 to 30 kt. Gale force gusts expected 
  by Monday afternoon. 

* SEAS...Combined seas building to 10 to 13 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

$$

PZZ470-301430-
/O.CON.KEKA.SC.Y.0044.000000T0000Z-180501T1000Z/
/O.CON.KEKA.GL.A.0016.180501T1000Z-180502T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1129 PM PDT Sun Apr 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
LATE TUESDAY NIGHT...

* WINDS...N increasing to 20 to 30 kt. Gale force gusts expected 
  by late Monday night. 

* SEAS...Combined seas building to 10 to 13 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

$$
273 
WHUS76 KEKA 301007
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
307 AM PDT Mon Apr 30 2018

PZZ475-301815-
/O.EXT.KEKA.SC.Y.0044.000000T0000Z-180501T0000Z/
/O.UPG.KEKA.GL.A.0016.180430T2200Z-180502T1000Z/
/O.NEW.KEKA.GL.W.0019.180501T0000Z-180502T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
307 AM PDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT
WEDNESDAY...

The National Weather Service in Eureka has issued a Gale Warning,
which is in effect from 5 PM this afternoon to 5 AM PDT
Wednesday. The Gale Watch is no longer in effect. 

* WINDS...North 20 to 30 kt. Gale force gusts expected by Monday 
  evening.

* SEAS...Combined seas building to 10 to 14 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-301815-
/O.EXT.KEKA.SC.Y.0044.000000T0000Z-180501T0900Z/
/O.EXT.KEKA.GL.A.0016.180501T0900Z-180502T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
307 AM PDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT TUESDAY...
...GALE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE
TUESDAY NIGHT...

* WINDS...North 20 to 30 kt. Gale force gusts expected late 
  Monday night. 

* SEAS...Combined seas building to 10 to 13 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

$$

PZZ450-455-301815-
/O.EXT.KEKA.SC.Y.0044.000000T0000Z-180502T1200Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
307 AM PDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WINDS...North 15 to 25 kt. Near gale force gusts expected 
  Monday night. 

* SEAS...Combined seas building to 7 to 10 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
225 
WHUS76 KEKA 301803
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
1103 AM PDT Mon Apr 30 2018

PZZ475-010215-
/O.CON.KEKA.SC.Y.0044.000000T0000Z-180501T0000Z/
/O.CON.KEKA.GL.W.0019.180501T0000Z-180502T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1103 AM PDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT WEDNESDAY...

* WINDS...North 20 to 30 kt. Gale force gusts expected by Monday 
  evening. 

* SEAS...Combined seas building to 10 to 14 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-010215-
/O.CON.KEKA.SC.Y.0044.000000T0000Z-180501T0900Z/
/O.CON.KEKA.GL.A.0016.180501T0900Z-180502T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1103 AM PDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE
TUESDAY NIGHT...

* WINDS...North 20 to 30 kt. Gale force gusts expected late 
  Monday night. 

* SEAS...Combined seas building to 10 to 13 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

$$

PZZ450-455-010215-
/O.CON.KEKA.SC.Y.0044.000000T0000Z-180502T1200Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
1103 AM PDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* WINDS...North 15 to 25 kt. Near gale force gusts expected 
  Monday night. 

* SEAS...Combined seas building to 7 to 10 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
481 
WHUS76 KEKA 302102
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
202 PM PDT Mon Apr 30 2018

PZZ470-010515-
/O.CAN.KEKA.SC.Y.0044.000000T0000Z-180501T0900Z/
/O.NEW.KEKA.SC.Y.0045.180501T0000Z-180501T0900Z/
/O.UPG.KEKA.GL.A.0016.180501T0900Z-180502T1200Z/
/O.EXB.KEKA.GL.W.0019.180501T0900Z-180502T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
202 PM PDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 AM PDT TUESDAY...
...GALE WARNING IN EFFECT FROM 2 AM TUESDAY TO 5 AM PDT
WEDNESDAY...

The National Weather Service in Eureka has issued a Gale Warning,
which is in effect from 2 AM Tuesday to 5 AM PDT Wednesday. A
Small Craft Advisory has also been issued. This Small Craft
Advisory is in effect from 5 PM this afternoon to 2 AM PDT
Tuesday. The Gale Watch is no longer in effect. 

* WINDS...North 20 to 30 kt. Gale force gusts expected late  
Monday night.

* SEAS...Combined seas building to 10 to 13 ft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-010515-
/O.CAN.KEKA.SC.Y.0044.000000T0000Z-180501T0000Z/
/O.CON.KEKA.GL.W.0019.180501T0000Z-180502T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
202 PM PDT Mon Apr 30 2018

...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Eureka has cancelled the Small
Craft Advisory. 

* WINDS...North 20 to 30 kt. Gale force gusts expected by Monday 
  evening. 

* SEAS...Combined seas building to 10 to 14 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ450-455-010515-
/O.CON.KEKA.SC.Y.0044.000000T0000Z-180502T1200Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
202 PM PDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* WINDS...North 15 to 25 kt. Near gale force gusts expected 
  Monday night. 

* SEAS...Combined seas building to 7 to 10 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Apr 29, 2:54 PM PDT, 5 minutes earlier.

Area forecast discussion, Apr 29, 2:54 PM PDT, 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
254 PM PDT Sun Apr 29 2018

.SYNOPSIS...Clouds and showers will continue to decrease as high
pressure begins to build aloft. Cool temperatures will continue
into Monday, but the ridge of high pressure will provide a dry
week ahead.

&&

.DISCUSSION...A few light showers are still present mainly over
the interior north of hwy 36. However some well deserved clearing
is occurring along the north coast after the last few days of
clouds. The rest of the forecast remains on track for this
upcoming week, with dry weather expected through Friday as high
pressure builds back in both at the surface and aloft. Only minor
issues in the weather for the work week ahead. Some afternoon
gusty northerlies will be possible tomorrow and a little stronger
on Tuesday along the near coast...where afternoon winds will
range from 10 to 20 mph with a few higher gusts possible on
Tuesday. The other issue is the potential for frost over the
Trinity county interior valleys. As skies clear tonight and drier
air filters in, temperatures will fall quickly however opted not
to issue an advisory for tonight as high res model temps keep
morning lows above 36. Also, there is still quite a lot of
boundarylayer moisture present with higher dew points so if lows
do fall to near 36 it may fog out before falling any lower.
Monday night into Tuesday morning looks more favorable for frost
at these locations so will review that tomorrow. An upper-level
low developing over southern California on Tuesday will slow the
progression of upper- level ridging and warming temperatures into
northern California, eventually temperatures will moderate back to
above-normal levels by the middle and later portions of the
upcoming week. /AAD/JT

&&

.AVIATION...Showers have come to an end across the coastal waters
and adjacent beaches with isolated light showers over the interior.
These are expected to die with the loss off daytime heating this
evening. Some valley and low land clouds and fog are expected
overnight tonight, with the potential for some temporary MVFR
conditions at the terminals. Winds will be generally light, although
low-level winds will begin to increase during Monday afternoon.
/SEC

&&

.MARINE...NW to N winds are beginning to increase this afternoon as
high pressure builds NW of the region and a thermal trough develops
over the mainland. Will continue the existing Small Craft Advisory
for the outer waters. Northerly gale force gusts are forecast to
develop by Monday afternoon and continue through the end of the
forecast period, particularly over the outer waters. A Gale Watch
has been issued, starting Monday afternoon for the S outer waters
and early Tuesday morning for the N outer waters. NW swell at
periods of 10 to 14 seconds will persist through most of the period.
/SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 3 PM PDT Tuesday for PZZ470-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Apr 29, 5:09 AM PDT, 9 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
509 AM PDT Sun Apr 29 2018

CAZ101>113-301215-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
509 AM PDT Sun Apr 29 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Gale Watches in California, 2018Every gale watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.